... severe itching of rash
Bactrim DS is an antibiotic and will not likely help with a reash have you tried cclaritin benedryl or zyrtec that are antihistamines that would take the itching and swelling away. But do you know what the source of the rash is. Could it be a bug bite or a food allergy? A reactuin to something you touched and then touched your face? I would be good to figure that out. If the over the counter drugs don't work you may need a steroid prescribed by your doc. Good Luck
Even Bactrim DS taken in large amounts can be a cause of the rash too. But the swelling of the face and neck should really be watched as it could lead to swelling of the throat. Try a warm oatmeal bath. Then freeze some 7up in an ice tray. Put the ice in a clean sox and smash it. Eat slowly the ice chips. Take about 2-3 baths in 24 hours.
- Bactrim DS Information for Consumers
- Bactrim DS Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim DS (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can a person have delayed reaction to bactrim? How common is this? Besides iv Solumedrol any partic?
Posted 5 Feb 2010 • 1 answer
I am having an allergic reaction to Simponi--red, itchy, dry rash on face and neck; sore throat. It?
Posted 28 Nov 2010 • 3 answers
If anyone has used Metanyx, did you have an allergic reaction to your face or neck similar to hives?
Posted 27 Aug 2012 • 1 answer
I wash clothes. With epsom salt. Broke out with red itching rash on my neck. Could I be allergic to?
Posted 8 Apr 2017 • 1 answer
Posted 26 Apr 2017 • 1 answer